# SDR FDEA202510202055

- Difficulty date: October 20, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N844FD
- Make and model: Boeing 777FHT
- Aircraft serial: 37138
- Aircraft time: 52,910 hours, 8,085 cycles
- System (JASC): 3150 · Central Warning
- Part: Switch
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FL350 AFTER APPROXIMATELY 2 HOUR STARRED RECEIVING INTERMITTENT OVERSPEED WARNING AND THE UPPER ZIPPER KEPT MOVING UP AND DOWN. THEN AFTER 10 MIN OVERSPEED WARNING STAYED ON AND ZIPPER WENT TO 240 IT S AND STAYED ON.  THEN THE OVERSPEED GEAR VMO/MMO ADVISORY MESSAGE CAME ON.  HAD TO DISCONNECT AUTO THROTTLES HAD TO BE DISCONNECTED.  POWER KEPT COMING BACK TO REDUCE SPEED TO 240 ITS.  ON ARRIVAL WHEN I ATTEMPTED LVL CHANGE AIRPLANE PITCHED UP AND TRIED TO SLOW. HAD TO DISCONNECT AUTOPILOT AND HAND FLY DOWN TO LOWER ALTITUDE. ONCE BELOW 250 KTS EVERYTHING WORKED, HOWEVER GEAR VMO/MMO ADVISORY MESSAGE STAYED ON TILL LANDING.  IAW AMM 31-51-00-5 VMO SWITCH FOUND IN DETENT. SWITCH WAS RETURNED TO NORMAL. ACFT OK TO CONTINUE.
